Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Dizziness, chronic condition, MDDS, eustachian dysfunction caused by migraine. Treatment options?

I have been dizzy now for 7 yrs 24/7 I was dignosed as having MdDS but I have since returned to ENT and he is looking at eustachian dysfunction cased by migraine . I really don t understand this and I sometimes wonder if Drs ever actually Listen to what symptoms one really has. What could be going on with migraine of eustachian tubes .
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Mal de Debarquement Syndrome (MdDS) or disembarkment syndrome is a rare disorder of perceived movement that most often develops following an ocean cruise, other type of water travel, or motion experience including plane flights and train travel. For a few, there is no known motion event; the onset appears to be spontaneous. MdDS persists for months to years.

common symptoms include a persistent sensation of motion such as rocking, swaying, tumbling, and/or bobbing. This sensation of motion is often associated with anxiety, fatigue, difficulty maintaining balance, unsteadiness, and difficulty concentrating (impaired cognitive function). Often, the motion sensation seems to disappear when riding in the car or participating in other motion experience.

There are good no of homeopathic medicine for motion sickness /boat sickness etc.

sepia, petrolium, cocculus, calc.phos, nuxvomica, lycopodium, iris vir, theridian etc.

start using cocculus indicus 200 (home pills) 2times a day, it will definitely give relief but for the complete u must consult homeopathy doctor.

why ENT told like that : yes almost same symptoms I.e loosing balance, dizziness etc are seen during the closer of eustachian tube which is one of a cause for migraine.

Dr Rajashekar
Answered: Tue, 19 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor